# SDR CALA2025010900065

- Difficulty date: December 18, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32322
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, AFT BULKHEAD, AIR CONDITIONING GROUND CHECK VALVE OUTLET FLANGE STRUCTURE, AFT SECTION SHOW EVIDENCE OF EXFOLIATING CORROSION. REF. AAR N/R:9928301 BET. STA 500H-450, STR 26L-26R ON  A/C N34222 IAW PART 2 OF LAST BETWEEN STA 500H-540, STR 26L-06R ON A/C N34222 IAW PART 2 OF EST REVISION AC/RA 5331-03137. DIP 2. AFTER THE ACCUMULATION OF THE LASTEST REVISION OF AC/RA 5331-03137 48,900 TOTAL F.C, BUT BEFORE 49,000. PLANNING TO CONTACT ENGINEE WORK ACCOMPLISHED BY V893895 RING FOR THE INSP.REQUIREMENTS OF THE FUSELAGE LOWER SKIN REPAIR DIP ACCOMPLISHED REPAIR AT LOWER FUS SKIN STA 500H-540 STR 26L-06R AS PER ESR #19-11162 REV IR STEP 1-56 AND EC/RA 5331- 03137. DIP 1. AFTER ACCUMLATION OF 49,000 TOTAL F.C. BUT BEFORE 50,000. PERFORM AND INSPECTION OF THE FUSELAGE LOWER SKIN REPAIR
